# SDR COMA0360294

- Difficulty date: June 25, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 9,578 hours, 9,450 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 11513361
- Part serial: 014C0158
- Condition: Malfunctioned
- Location: Anti Ice
- Part time: 20,843 hours, 20,385 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5129 WING OVERHEAT WARNING DURING T/O.  REPLACED THE ANTI-ICE CONTROLLER.
